# SDR SCNA96041

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-2 DOOR EMERGENCY EXIT LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY PER MM 33-50-01.  EMERGENCY LIGHTING OPS CHECKED GOOD.
